# SDR CALA2022041100946

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Sta 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN STA 1540 BETWEEN STRINGER 8-9 L/H FRAM E CRACKED AT OVER HEAD BIN ATTACH POINT, TRANSCRIBED FROM HAECO GSO NRC 9285436 RE-INSPECTED AT 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR INSPECTION REQUIRED AT INTERVALS OF 12,000 FLIGHT CYCLES. 50,000 AIRFRAME CYCLES, WHICHEVER COMES FIRST. DETAILED VISUAL REPAIRED AREA PER B575-200 SRM 53-00-07-2R-8, SEE INSPECTION REQUIREMENTS GIVEN IN TABLE 203/ REPAIR 8 ZONE 3.
